RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 808–815 (Mi tvp3509)  

Short Communications

On the semi-Markov controlled models with the average reward criterion

A. A. Yuškevič

Moscow

Abstract: For the semi-Markov decision models we study the stationary strategies which for some final reward are optimal over any time interval. These strategies are applied to the maximization of the average per unit time reward in the case of infinite horizon.

Full text: PDF file (1889 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 796–803

Bibliographic databases:

Received: 26.06.1979

Citation: A. A. Yuškevič, “On the semi-Markov controlled models with the average reward criterion”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 808–815; Theory Probab. Appl., 26:4 (1982), 796–803

Citation in format AMSBIB
\Bibitem{Yus81}
\by A.~A.~Yu{\v s}kevi{\v{c}}
\paper On the semi-Markov controlled models with the average reward criterion
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 808--815
\mathnet{http://mi.mathnet.ru/tvp3509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636774}
\zmath{https://zbmath.org/?q=an:0499.60094|0478.60091}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 796--803
\crossref{https://doi.org/10.1137/1126085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3509
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:97
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021